# SDR A6WA201240501

- Difficulty date: April 4, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 21,519 hours, 21,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP VANE HAS A DENT INBD ON VANE AT WS 162.49.  REPAIRED RT OTBD FLAP VANE IAW REO 601R-57-53-041, REV B.
